This shop uses cookies and other technologies so that we can improve your experience on our sites.
Actifed Tablets
  • Actifed Tablets

Actifed Tablets

€6.40
VAT included
For the treatment of cold and flu including nasal congestion, blocked sinuses, catarrh in addition to allergies and hayfever.
  • Secure Payment with Realex Secure Payment with Realex
  • Trusted Án Post Delivery Trusted Án Post Delivery
  • Return If Not Satisfied Return If Not Satisfied
Spend €25.00 more and get Free Shipping!
Actifed Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.
5010123667290

Data sheet

Size
12
Type of Product
Tablets

Adults and children over 12 years of age: Take one tablet every 4-6 hours if needed. Maximum of 4 tablets in 24 hours. Actifed may cause drowsiness.

Each tablet contains: 2.5mg Triprolidine hydrochloride and 60mg Pseudoephedrine hydrochloride. Also includes lactose monohydrate, Maize starch, Povidone, Magnesium stearate (E572).